# SDR KNK2006F00006

- Difficulty date: August 29, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N111AK
- Make and model: Snias AS350BA
- Aircraft serial: 3092
- Engine: Tmeca ARRIEL1B
- System (JASC): 7320 · Fuel Controlling System
- Part: Manifold
- Part number: 0292208230
- Part serial: 1842B
- Condition: Coked
- Location: Labyrinth Seal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE COMPRESSOR HARD TO ROTATE DUE TO FUEL COKING IN INJECTION MANIFOLD LABYRINTH SEAL AREA.  (K)
